# SDR IPXA2025080633038

- Difficulty date: July 26, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 68,299 hours, 23,040 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorbeam
- Part number: 146T5619357
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR BEAM CLIP WITH CORROSION DAMAGE AT STA 1596.5 RBL 55 IN BULK CARGO COMPARTMENT. I.A.W AMM 53-01-06-000-801 REV.145 REMOVE MAIN DECK CARGO FLOOR PANEL AND SEALANT , G.V.I AND CONDITION CHECK NORMAL. REMOVED DAMAGE CLIP I.A.W SRM 51-40-02-0G REV.92. FABRICATE CLIP (P/N: 146T5619-357) PER BOEING DRAWING 146T5619 SH 8 REV."-"; PL REV."BY"; PSDL REV."-" AS A SAMPLE I.A.W GMM-MTX CH 9.08 REV: 12.2 REQUIREMENT. INSTALL FABRICATE CLIP I.A.W SRM 51-40-02-0G REV.92 AND BOEING DWG NO: 146T5650 SHEET 4 REV: A.
